# SDR UALA2012102906170

- Difficulty date: October 26, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 43,068 hours, 16,679 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE DENTED BETWEEN FR 23 AND 24 AND BETWEEN STR 42R AND 43R.  FOUND OUT OF LIMITS.  INSTALLED EXT DOUBLER PER SRM 53-11-11 FIG 104.
